Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 45, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 17, 2010, 12:52 AM CDT for Adair County, Putnam County, Schuyler County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2010, 12:52 AM CDT (05:52 UTC)
- Expired
- Jul 17, 2010, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, MO, Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 179 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
386 WGUS53 KEAX 170552 FFWEAX MOC001-171-197-171200- /O.NEW.KEAX.FF.W.0045.100717T0552Z-100717T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1252 AM CDT SAT JUL 17 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN ADAIR COUNTY IN NORTHEAST MISSOURI... SOUTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI... SOUTHWESTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI... * UNTIL 700 AM CDT * AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED THAT NEARLY 3 INCHES OF RAIN HAS FALLEN OVER A SMALL AREA IN THE PAST HOUR...WITH ADDITIONAL RAINFALL LIKELY THROUGH 130 AM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GREENTOP AND QUEEN CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4043 9257 4025 9240 4026 9273 4042 9283 $$ 21
1 follow-up statement
121 WGUS73 KEAX 171150 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 AM CDT SAT JUL 17 2010 MOC001-171-197-171205- /O.EXP.KEAX.FF.W.0045.000000T0000Z-100717T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAIR MO-PUTNAM MO-SCHUYLER MO- 650 AM CDT SAT JUL 17 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN SCHUYLER...SOUTHEASTERN PUTNAM AND NORTH CENTRAL ADAIR COUNTIES WILL BE ALLOWED TO EXPIRE AT 700 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4043 9257 4025 9240 4026 9273 4042 9283 $$ 21
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 11:06 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 16, 11:06 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1106 PM CDT FRI JUL 16 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
SHORT TERM (TONIGHT-SUNDAY)...
DEEP MOIST CONVECTION HAS BEGUN TO DEVELOP ALONG WEAK CONFLUENT ZONE
EXTENDING ROUGHLY ALONG THE MISSOURI RIVER THIS AFTERNOON. RICH LOW
LEVEL MOISTURE...CHARACTERIZED BY SFC DEWPOINTS IN THE MID-UPPER
70S...HAS COMBINED WITH NEAR 90F SURFACE TEMPERATURES TO YIELD
MLCAPES EXCEEDING 3000 J/KG. DESPITE POOR LOW-MID LEVEL SHEAR AND
ONLY MODEST LAPSE RATES...SEASONABLY STRONG UPPER WINDS EXCEEDING 50
KNOTS MAY ALLOW UPDRAFTS TO PERSIST A BIT LONGER THAN OTHERWISE
WOULD BE EXPECTED. WATER LOADING IN THE LOW-MID TROPOSPHERE TOPPED
BY VERY DRY AIR WILL CERTAINLY FAVOR SOME THREAT OF LOCALIZED
DOWNBURSTS WITH THE MOST INTENSE CELLS. ANY ACTIVITY SHOULD
DISSIPATE WITH SUNSET.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND WITH
AFTERNOON HEAT INDICES GENERALLY FALLING IN THE 100 TO 105 RANGE.
HOWEVER WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR TOMORROW AS
TEMPS IN THE 90-95 DEGREE RANGE AND DEW POINTS IN THE MID 70S WILL
PUSH HEAT INDICES TO RIGHT AROUND 105.
AS THE MEAN RIDGE POSITION SHIFTS BACK TOWARD THE SOUTHERN
ROCKIES...MID LEVEL BELT OF WESTERLIES WILL CONTINUE TO STRENGTHEN
ACROSS THE CENTRAL PLAINS THROUGH THE WEEKEND. MODELS CONTINUE TO
SHOW STRONG SIGNALS OF A PERIOD OF INCREASED MCS ACTIVITY BEGINNING
ON SUNDAY. ASSUMING A TYPICAL TRAJECTORY...ACTIVITY ORIGINATING
ACROSS CENTRAL NEBRASKA WOULD PEEL TOWARD THE SSE INTO NRN MO ON A
REPEATED BASIS...WITH AN ATTENDANT THREAT FOR STRONG/SEVERE WINDS
AND HEAVY RAINFALL. CONVECTIVE DEBRIS/OUTFLOW WILL ALSO GREATLY
IMPACT DAYTIME TEMPERATURE FORECASTS AS WELL...BUT WILL HEDGE NRN MO
DOWN INTO THE UPPER 80S FOR NOW ON SUNDAY...WHILE INCREASING POPS TO
AROUND 40 PERCENT.
MEDIUM RANGE MODELS SHOW THE WEAK NORTHWEST FLOW THIS WEEKEND WILL
BECOME NEARLY ZONAL ACROSS THE REGION BY MONDAY AND THEN WEAK
SOUTHWESTERLY BY THE END OF THE WEEK. THEREFORE CAN EXPECT PERIODIC
SHORTWAVES TO CONTINUE TO MOVE THROUGH THE FLOW...GENERALLY JUST
OUTSIDE OF THE MISSOURI REGION THROUGHOUT THE LATTER PORTION OF THE
FORECAST. THAT BEING SAID ANY ACTIVITY BEING KICKED OFF OVER THE
CENTRAL PLAINS OR NEAR ANY SURFACE BOUNDARY...WILL HAVE A CHANCE OF
MAKING IT INTO EASTERN KANSAS AND MISSOURI.
ALTHOUGH SLIGHTLY DIFFERING ON TIMING...GFS/ECMWF/GEM ALL CONTINUE
TO SHOW A WEAK SHORTWAVE ENTERING THE REGION SUNDAY NIGHT INTO
MONDAY. THIS WAVE WILL LIKELY KICK OFF ADDITIONAL CONVECTION THUS
REINFORCING THE SURFACE BOUNDARY PROGGED TO STRETCH ACROSS THE
REGION. AS IS TYPICAL IN THE SUMMER THIS FAR OUT IN THE
FORECAST...THE QUESTION IS WHERE WILL THE BOUNDARY BE AT THAT TIME.
ASSUMING IT IS IN THE GENERAL VICINITY OF SOUTHERN IOWA-NORTHERN
MISSOURI...HAVE HELD ON TO LOW CHANCE POPS ACROSS FAR NORTHERN
MISSOURI. HAVE GONE WITH ONLY LOW CHANCE GIVEN THE AMOUNT OF
UNCERTAINTY IN LOCATION AND TIMING. HAVE CONTINUED THE DRY FORECAST
FROM TUESDAY ON. BUT ONCE AGAIN...ANY SHORTWAVE MOVING THROUGH THE
FLOW MAY TRIGGER ADDITIONAL ROUNDS OF CONVECTION WHICH MAY MAKE IT
INTO THE AREA. TEMPS SHOULD BE SEASONAL THROUGH DAYS 4 TO 7 WITH NO
STRONG CHANGE OF AIRMASS EXPECTED.
BOOKBINDER/NRR
&&
.AVIATION...
FOR THE 06Z TAFS...THE CONVECTION HAS DISSIPATED WITH NO CONVECTION
EXPECTED THE REMAINDER OF TONIGHT. THE AIR MASS IS STILL QUITE
MOIST...SO CANNOT RULE OUT A BRIEF PERIOD OF MVFR LATE TONIGHT AT
KMCI. KSTJ MAY ALSO HAVE A VERY BRIEF PERIOD OF MVFR/IFR RIVER FOG
LATE TONIGHT...BUT CHCS APPEAR TOO LOW TO ENTER IN THE TAF.
A MOIST AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS WRN MO ON
SATURDAY. ALTHOUGH NO ORGANIZED THUNDERSTORM ACTIVITY IS
EXPECTED...AN ISOLATED SEVERE STORM IS POSSIBLE. CHCS TOO LOW TO
PLACE INTO THE TERMINAL FCST AT THIS TIME. OTHERWISE...A SCT TO BKN
CU DECK WILL PREVAIL BY SAT AFTN.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ025-057-060-
102>105.
&&Hazardous weather outlook, Jul 16, 5:13 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 513 PM CDT FRI JUL 16 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-172215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 513 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING FROM THE KANSAS CITY AREA NORTHEAST TO PRINCETON...BETHANY...CHILLICOTHE AND MILAN. A FEW STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL EXPECTED. THE STORMS ARE EXPECTED TO DISSIPATE BETWEEN 8 AND 10 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDICES ARE EXPECTED TO RISE TO AROUND 105 DURING THE AFTERNOON AND EVENING HOURS ON SATURDAY. OTHERWISE...MAINLY NIGHTTIME THUNDERSTORM COMPLEXES APPEAR LIKELY FROM LATE SUNDAY THROUGH TUESDAY MORNING. NORTHERN MISSOURI WILL HAVE THE GREATEST CHANCE OF EXPERIENCING ONE OR MORE OF THESE THUNDERSTORM COMPLEXES...WITH SOME POTENTIAL FOR STRONG TO SEVERE WIND GUSTS ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED. DB
In the hours before
Local storm report, Jul 16, 7:57 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 1 SW FAUCETT 39.59N 94.83W
07/16/2010 E1.00 INCH BUCHANAN MO PUBLIC
&&
ACHLocal storm report, Jul 16, 8:10 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD CARLOW 39.88N 93.85W
07/16/2010 DAVIESS MO LAW ENFORCEMENT
WATER RUNNING 6-8 INCHES ALONG V HIGHWAY
&&
SFLocal storm report, Jul 16, 8:16 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 12 WNW CHILLICOTHE 39.86N 93.76W
07/16/2010 LIVINGSTON MO LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
HIGHWAY 190 AND U HIGHWAY
&&
SFLocal storm report, Jul 16, 8:56 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM FLOOD 3 S NAPOLEON 39.09N 94.09W
07/16/2010 LAFAYETTE MO LAW ENFORCEMENT
INTERSECTION OF D AND F-F HIGHWAYS CLOSED DUE TO WATER
PONDING AND FLOWING OVER THE ROAD. WATER ALSO PONDING AND
FLOWING OVER THE ROAD AT THE INTERSECTION OF Z HIGHWAY
AND MOUNTAIN VIEW ROAD IN SOUTH BATES CITY.
&&
SFLocal storm report, Jul 16, 9:11 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 2 SE ST. JOSEPH 39.74N 94.79W
07/16/2010 BUCHANAN MO BROADCAST MEDIA
POWER POLE AND LINE SNAPPED ON PICKETT ROAD. TIME
ESTIMATED. NICKEL SIZE HAIL ALSO FELL AT 145 PM.
0325 PM HAIL 1 SW FAUCETT 39.59N 94.83W
07/16/2010 E1.00 INCH BUCHANAN MO PUBLIC
0328 PM HAIL 2 WNW CAMDEN POINT 39.46N 94.78W
07/16/2010 E1.00 INCH PLATTE MO TRAINED SPOTTER
0400 PM FLASH FLOOD CARLOW 39.88N 93.85W
07/16/2010 DAVIESS MO LAW ENFORCEMENT
WATER RUNNING 6-8 INCHES ALONG V HIGHWAY
0440 PM HAIL SPICKARD 40.24N 93.59W
07/16/2010 E1.00 INCH GRUNDY MO FIRE DEPT/RESCUE
0440 PM FLASH FLOOD 12 WNW CHILLICOTHE 39.86N 93.76W
07/16/2010 LIVINGSTON MO LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
HIGHWAY 190 AND U HIGHWAY
0447 PM HAIL LEAVENWORTH 39.32N 94.92W
07/16/2010 M1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0503 PM TSTM WND DMG 2 W LEAVENWORTH 39.32N 94.96W
07/16/2010 LEAVENWORTH KS EMERGENCY MNGR
14 INCH TREE BLOWN DOWN AT 175TH AND MT OLIVET RD
0503 PM FLASH FLOOD LEAVENWORTH 39.32N 94.92W
07/16/2010 LEAVENWORTH KS EMERGENCY MNGR
14 TO 18 INCHES OF WATER COMMON ON ROADS IN THE CITY.
0532 PM HEAVY RAIN LANSING 39.25N 94.89W
07/16/2010 E1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
FELL IN ABOUT 30 MINUTES
0540 PM TSTM WND DMG BASEHOR 39.13N 94.93W
07/16/2010 LEAVENWORTH KS EMERGENCY MNGR
12 INCH TREE BRANCH DOWN
0540 PM TSTM WND DMG 2 E TONGANOXIE 39.11N 95.05W
07/16/2010 LEAVENWORTH KS EMERGENCY MNGR
35 FOOT TALL TREE UPROOTED AND POWER POLES DOWN AT 198TH
AND STATE AVE.
0545 PM TSTM WND DMG 5 W SHAWNEE 39.02N 94.90W
07/16/2010 WYANDOTTE KS NWS EMPLOYEE
NUMEROUS 4 INCH DIAMETER TREES DOWN AT 47TH AND
MONTICELLO.
0611 PM TSTM WND GST OVERLAND PARK 38.91N 94.68W
07/16/2010 E60.00 MPH JOHNSON KS TRAINED SPOTTER
0611 PM HAIL OVERLAND PARK 38.91N 94.68W
07/16/2010 E1.75 INCH JOHNSON KS TRAINED SPOTTER
0615 PM HEAVY RAIN 3 SSW LEAVENWORTH 39.28N 94.94W
07/16/2010 M2.56 INCH LEAVENWORTH KS OFFICIAL NWS OBS
0617 PM TSTM WND DMG 2 SE LAKE QUIVIRA 39.02N 94.74W
07/16/2010 JOHNSON KS PUBLIC
DOWNED TREES ON CARS NEAR 71ST AND PFLUMN. DIME SIZE
HAIL.
0622 PM TSTM WND DMG OLATHE 38.89N 94.81W
07/16/2010 JOHNSON KS NWS EMPLOYEE
MULTIPLE 4-6 INCH TREES/TREE LIMBS DOWN.
0626 PM TSTM WND GST OLATHE 38.89N 94.81W
07/16/2010 E70.00 MPH JOHNSON KS TRAINED SPOTTER
70 MPH WIND GUST WITH NICKLE HAIL AND BLINDING RAIN.
0627 PM TSTM WND GST 1 S OLATHE 38.87N 94.81W
07/16/2010 E70.00 MPH JOHNSON KS TRAINED SPOTTER
0638 PM TSTM WND GST 5 NE SPRING HILL 38.80N 94.76W
07/16/2010 E79.00 MPH JOHNSON KS MESONET
0716 PM FLASH FLOOD 1 NE LANSING 39.26N 94.87W
07/16/2010 LEAVENWORTH KS EMERGENCY MNGR
K5 CLOSED DUE TO WATER FLOWING OVER THE ROAD.
0735 PM HAIL LONE JACK 38.87N 94.17W
07/16/2010 E1.00 INCH JACKSON MO NWS EMPLOYEE
0740 PM TSTM WND DMG LONE JACK 38.87N 94.17W
07/16/2010 JACKSON MO LAW ENFORCEMENT
LARGE TREE DOWN.
0852 PM FLOOD 3 S NAPOLEON 39.09N 94.09W
07/16/2010 LAFAYETTE MO LAW ENFORCEMENT
INTERSECTION OF D AND F-F HIGHWAYS CLOSED DUE TO WATER
PONDING AND FLOWING OVER THE ROAD. WATER ALSO PONDING AND
FLOWING OVER THE ROAD AT THE INTERSECTION OF Z HIGHWAY
AND MOUNTAIN VIEW ROAD IN SOUTH BATES CITY.
&&
SFSpecial weather statement, Jul 17, 12:36 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1236 AM CDT SAT JUL 17 2010 MOZ007-008-017-170600- ADAIR MO-PUTNAM MO-SCHUYLER MO- 1236 AM CDT SAT JUL 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHUYLER... SOUTHEASTERN PUTNAM AND CENTRAL ADAIR COUNTIES UNTIL 100 AM CDT... AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF NOVINGER...OR 8 MILES NORTHWEST OF KIRKSVILLE...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KIRKSVILLE AND NOVINGER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4017 9245 4017 9277 4039 9280 4041 9258 TIME...MOT...LOC 0537Z 352DEG 5KT 4030 9265 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:10 PM CDT | Areal Flood Advisory | EAX | Jackson, Lafayette | 3 hr |
| Jul 16, 7:17 PM CDT | Special Weather Statement | EAX | Johnson | 43 min |
| Jul 16, 7:32 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 28 min |
| Jul 17, 12:04 AM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler | 4 hr |
| Jul 17, 12:36 AM CDT | Special Weather Statement | EAX | Adair | 24 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.